I'm having sever migraines and twitching in my upper lip

Patient

Q: I'm having sever migraines and twitching in my upper lip (both left side)and left and right numbness and tingling. My heart races as well periodically (2-3) times a day. I am HIV meds.

Symptoms:  Twitching upper lip( going on for about a week), horrible migraines both left side, twitching, numbness, through-out body, nausea, dizzy spells and one day late on my cycle
Doctor

A:   Welcome to Ask The Doctor.

We are here to help you on this medical health advice platform.
This can be due to neurological complications of HIV. In late stages of HIV, the infection spreads to brain and can involve neurons causing these migraine headaches as well as these other symptoms.
You should get a MRI Brain and CSF examination to rule out any evidence of Toxoplasmosis.
Seek your HIV specialist and share my opinion.

I hope it helps.
Stay Healthy

Related Q&A

Q: My father had a series of strokes and is bleeding on both sides of the brain. He is somewhat aware but cant talk or ...

Q: My mom is 77 years old. She is 130 pounds and 5 ft 2 ins tall. She leads an active life. She is on medication for ...

Q: I was wondering if you'd be able to tell if it is more likely that my grandfather suffered from a seizure or stroke? ...

Q: Did what happened to me in my symptoms mean I had a stroke or a migraine headache?

Q: I had a stroke in May 2015. I have multiple issues. 1: my hand "fell asleep" and is not improving as is the...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews